# SDR 2000UALA00290

- Difficulty date: May 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 14,543 hours, 4,826 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 501310000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS A LOSS OF ALL GREEN HYDRAULIC FLUID.  *S/D*  FOUND HYDRAULIC PRESSURE SWITCH LEAKING.  REMOVED AND REPLACED SWITCH.
